# SDR ASAA1149219

- Difficulty date: March 1, 2011
- Submitted: March 12, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657678354
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LEADING EDGE HAS DENTS WITH GOUGES OVER A RIV 80 IN FROM INBOARD END.  REMOVED DAMAGED SECTION AND INSTALLED REPAIR PARTS IAW B737 400 SRM 55 10 01.
